# SDR DALA2018052403543

- Difficulty date: April 5, 2017
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 49,628 hours, 25,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE 2KU MODIFICATION IN DTW THE FWD ATG4 ANTENNA DOUBLER, SPOT FACE ONE LOCATION AND 36 OVERSIZE HOLES REPAIR PER ER/A 557344-14.
